Ask The Doctor > Pending > Jaundice and Creatine.

Jaundice and Creatine.

Patient: So i have been taking creatine mono hydrate and Multivitamins and flax seed oils, for nutritional and bodybuilding goals. I’ve taken multiple types of creatines, this one being the third, and have taken this high quality creapure creatine for almost 6 months with no problems. I don’t do any steroids or human growth hormone and haven’t even used any protein supplements execpt for the occasional bar. I’ve been noticing pale stool for the last couple days to a week and have become scared. I know that creatine converts to toxic creatinine but seeing as i don’t take it with anything that would easily convert it or take more then the 5g dose i’m not sure what is wrong! i cycled off it for 2 or 3 weeks as i started noticing it the first time and things got better and thought it could of just been something dietary. So i went back on it with no problems and then a week later i am experiencing it again. I read an artical that somewhat depicts the same thing with a bodybuilder only a little more severe. I don’t drink, smoke and i eat rather well. Is it the supplements that’s causing the colour of my stool?

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment